# SDR ASAA2018022023614

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,876 hours, 13,074 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 453328039
- Part serial: YB031186
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 31,022 hours, 10,503 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD FUEL LEAKING BETWEEN FUEL OIL HEAT EXCHANGER AND FUEL PUMP. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG FUEL OIL HEAT EXCHANGER REF AMM TASK 73-11-07-400-801-F00 AND TASK 79-21-02-400-801-F00. ACCOMPLISHED IDLE LEAK CK TEST 3A. NO LEAKS.
